Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chlamydia, gonorrhea infection, itching around vaginal area, dry rectal area. Treatment options?

I just got off a medicine for clymitia and gonorea everything went back to normal when the bottle was empty but now two days later I have burning and itching around my vaginal area along with dryness my recital area is pealing and red also. It doesn t hurt to go to urinate or do a bowl movement but the irritation is so bad I now have a scratch or somthing on my anus it hurts to even touch.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this first of all this is to be confirmed that this is the infection due to organism called chlamydia and gonorrhea if this is very much confirmed then the best option for this coexisting disease is "Tab Doxycycline 100 mg" twice in day for three days and "Tab Ofloxacin 400" twice in day for three days hope this information helps you have nice day.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor